Memory Loss On Celexa
This topic contains 6 replies, has 1 voice, and was last updated by Rhonda 2 years, 10 months ago.
February 5, 2012 at 12:42 pm #14275
Has anyone had problems with memory loss? I take Ativan for anxiety and I also take Celexa and yesterday I watched an hour long episode on television and I don’t remember even watching it. My husband says that I watched the whole thing and even talked about it to him. I am not sure what medication could have caused a blackout like that. I skipped two doses of Celexa and was not sure if that was the problem.February 12, 2012 at 5:08 pm #14823
I’ve noticed some pretty bad and consistent memory loss recently too. I am taking Celexa as well as Wellbutrin. Since I’ve been taking Celexa (the last 7 or so months) my memory has seemed very unreliable. I forget many little things and short term things. If I don’t write down or do a task right away and I often completely forget about it. This happens even when I make a deliberate effort to remember it. I also forget many parts of conversations and experiences not long after I have them. And like Cheryl, I often forget a movie or tv show shortly after watching it.
I don’t know if this is the medication or the mix of medications I’m on or if I’m just not paying enough attention. But my memory does seem to be worse than it ever was before Celexa.March 6, 2012 at 9:10 pm #20557
I have been experiencing weird memory loss as well…as in, I have a conversation with my husband about picking up something at the store then I get something different once I am there. Thanks for your post…it is a relief to know I am not the only one experiencing this.March 15, 2012 at 11:05 am #22536
Hi. I took celexa about 8 years ago for only about 1 month. I am having anxiety and/or panic attacks ever since. It is getting worse over time. I am now having them about twice a day. It sucks. I am under impression that it is all due to taking this drug. If anyone knows how to stop these attacks, I would really appreciate it.April 14, 2012 at 9:09 pm #22646
Alex, Another antidepressant caused those anxiety attacks for me. My doctor changed to another and the attacks stopped within two days. Tell your doctor about the anxiety. Sometimes it takes a while to find the right medication that works for your system.April 14, 2012 at 9:36 pm #22647
Did you take the ativan? That certainly could cause the memory loss.June 10, 2012 at 3:42 pm #22773
I also experienced memory loss and confusion with my speech. I ran out of celexa last week and decided not to get it refilled after I started feeling much better. My “head” doesn’t seem to feel as foggy, when I’m having a conversation I don’t find myself stumbling over words and getting them mixed up. I feel 100% better without it, so I’m not going to take it anymore.
For more information and news concerning your search.
CONDITIONS OF USE:
The information on this site is provided solely as a supplement to the advice, expertise, judgement and care of your healthcare professional. This content is not intended to be comprehensive, and is purposefully limited to what are felt to be some of the relevant and helpful side effect issues that the medication discussed may be associated with in a given individual. Nothing written at SideEffectz.com is to be interpreted as implying that a medication is safe, is appropriate for any given individual, or will or even may be effective for a given individual. It is very important that you consult with your healthcare professional prior to using any drug or supplement, or prior to stopping or starting any type of medical treatment.